Open Journal of Endocrine and Metabolic Diseases

Vol.3 No.6(2013), Paper ID 38447, 4 pages

DOI:10.4236/ojemd.2013.36035

 

Grave’s Eye Ophthalmopathy Developing Following Radioiodine Therapy for Toxic Adenoma

 

Hala Chafic Ahmadieh, Ibrahim Salti

 

American University of Beirut-Medical Center, Riad El-Solh, Beirut, Lebanon

 

Copyright © 2013 Hala Chafic Ahmadieh, Ibrahim Salti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Ahmadieh and I. Salti, "Grave’s Eye Ophthalmopathy Developing Following Radioiodine Therapy for Toxic Adenoma," Open Journal of Endocrine and Metabolic Diseases, Vol. 3 No. 6, 2013, pp. 259-262. doi: 10.4236/ojemd.2013.36035.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.